# SDR VTZA96162

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summing Unit
- Part number: C771065
- Condition: Out Of Adjust
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/ALB - FLT 6556 - DURING CLIMB-OUT AT 1255 HRS ON 4-21-96, RETURNED TO IAD DUE TO THE STALL WARNING AND STICK SHAKER ACTIVATING DURING THE CLIMB-OUT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE LT AND RT STALL WARNING SIGNAL SUMMING UNITS.  (X)
